Journal of Symbolic Logic

Forcing Isomorphism

J. T. Baldwin, M. C. Laskowski, and S. Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 4 (1993), 1291-1301.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744376

Mathematical Reviews number (MathSciNet)
MR1253923

Zentralblatt MATH identifier
0805.03015

JSTOR
links.jstor.org

Citation

Baldwin, J. T.; Laskowski, M. C.; Shelah, S. Forcing Isomorphism. J. Symbolic Logic 58 (1993), no. 4, 1291--1301. https://projecteuclid.org/euclid.jsl/1183744376


Export citation